# SDR SWAA2012031202127

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N296T
- Make and model: Boeing 737-7BD
- Aircraft serial: 32878
- Aircraft time: 1,969 hours, 8,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS LOOSE AT ROW 1.  SECURED EEPLS PER MM.
